Safety in Overdose of Quetiapine: A Case Report
J Clin Psychiatry 1998;59(8):433-433 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: Quetiapine (Seroquel) is a new atypical antipsychotic drug belonging to a new chemical class, the dibenzothiazepine derivatives. It is a serotonin and dopamine receptor antagonist, which also has antagonistic activity at α-adrenergic and histamine receptor sites. A MEDLINE review of the literature yielded no prior published reports of quetiapine overdosage. Therefore, we report the case of a patient who intentionally ingested a large quantity of quetiapine.